Rate of convergence for polymers in a weak disorder

Abstract : We consider directed polymers in random environment on the lattice $Z^d$ at small inverse temperature and dimension $d \geq 3$. Then, the normalized partition function $W_n$ is a regular martingale with limit W. We prove that $n^{(d−2)/4} (W_n−W)/W_n $ converges in distribution to a Gaussian law. Both the polynomial rate of convergence and the scaling with the martingale $W_n$ are different from those for polymers on trees.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and Applications, Elsevier, 2017, 455 (1), pp.312 - 335. 〈10.1016/j.jmaa.2017.05.043〉
Liste complète des métadonnées

Littérature citée [31 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01705859
Contributeur : Quansheng Liu <>
Soumis le : vendredi 9 février 2018 - 21:23:20
Dernière modification le : jeudi 21 mars 2019 - 13:19:36
Document(s) archivé(s) le : vendredi 4 mai 2018 - 00:37:35

Fichier

comets_liu_polymers_speed_of_c...
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Francis Comets, Quansheng Liu. Rate of convergence for polymers in a weak disorder. Journal of Mathematical Analysis and Applications, Elsevier, 2017, 455 (1), pp.312 - 335. 〈10.1016/j.jmaa.2017.05.043〉. 〈hal-01705859〉

Partager

Métriques

Consultations de la notice

240

Téléchargements de fichiers

36